CSpace
分布阻尼下非线性梁光滑解的存在性
贾超华1; 冯德兴2
2011
Source Publication数学物理学报a辑
ISSN1003-3998
Volume031Issue:002Pages:273
Abstract该文研究一个描述梁振动的非线性模型,主要研究该模型在分布阻尼下局部光滑解的存在性.首先应用发展方程理论证明相关线性系统存在光滑解,然后由一系列能量估计结合不动点定理证明所考察的非线性系统局部光滑解的存在性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49858
Collection中国科学院数学与系统科学研究院
Affiliation1.北京航空航天大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
贾超华,冯德兴. 分布阻尼下非线性梁光滑解的存在性[J]. 数学物理学报a辑,2011,031(002):273.
APA 贾超华,&冯德兴.(2011).分布阻尼下非线性梁光滑解的存在性.数学物理学报a辑,031(002),273.
MLA 贾超华,et al."分布阻尼下非线性梁光滑解的存在性".数学物理学报a辑 031.002(2011):273.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[贾超华]'s Articles
[冯德兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[贾超华]'s Articles
[冯德兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[贾超华]'s Articles
[冯德兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.